# SDR SIMA20130625001

- Difficulty date: June 25, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N720AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145279
- Aircraft time: 28,741 hours, 25,651 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Detached
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND MAIN DOOR INSIDE HANDLE DETACHED.  ACFT REMOVED FROM SERVICE.  INSTALLED MAIN DOOR HANDLE IAW AMM 52-11-01.  OPS CHECKED GOOD. ACFT RETURNED TO SERVICE.
